Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the quotient field of the domain $D[[X]]$
HTML articles powered by AMS MathViewer

by Robert Gilbert PDF
Proc. Amer. Math. Soc. 18 (1967), 1138-1140 Request permission
References
  • Nathan Jacobson, Lectures in abstract algebra. Vol III: Theory of fields and Galois theory, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London-New York, 1964. MR 0172871, DOI 10.1007/978-1-4612-9872-4
  • Paul Jaffard, Théorie de la dimension dans les anneaux de polynomes, Mémor. Sci. Math., Fasc. 146, Gauthier-Villars, Paris, 1960 (French). MR 0117256
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.93
  • Retrieve articles in all journals with MSC: 13.93
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 1138-1140
  • MSC: Primary 13.93
  • DOI: https://doi.org/10.1090/S0002-9939-1967-0217060-4
  • MathSciNet review: 0217060